MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1620C124E
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Vascular Dissection (3160); Thrombosis/Thrombus (4440)
Date of Event 06/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii bifurcate stent graft system was implanted in the endovascular treatment of a 64mm x 54mm abdominal aortic aneurysm.It was reported that during the index procedure, the right etlw1620c124e limb was placed short of anticipated landing zone and required a limb extension being placed.The left external iliac artery was dissected during access and a etew2020c82e stent was implanted to treat the dissection.Two days later, the patient presented emergently with cold pulseless legs.A cta was performed which showed the right iliac etlw1620c146e device was kinked and thrombosed, the left external iliac was thrombosed also.Intervention was performed, the physician performed bilateral femoral cutdowns and bilateral embolectomies.A non mdt stent was placed in the kinked right limb and then both limbs were ballooned at the same time to 16mms.It was reported, the cause of the dissection to the left external iliac was caused during access which the physician felt was a cause of inadequate visualization with fluoro unit and pt size.It was also reported, the 20 portion of the left limb was next to the 16 portion of the right limb and once the dissected left external iliac shut down it caused the pressure to increase in the left common iliac making the 20 portion compress the 16 portion of the right iliac limb.No additional clinical sequelae were provided and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key12201687
Report Number9612164-2021-02817
Device Sequence Number4225830
Product Code MIH
UDI-Device Identifier00643169467552
UDI-Public00643169467552
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2023
Device Model NumberETLW1620C124E
Device Catalogue NumberETLW1620C124E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age63 YR